Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 97, Number 1

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Finitely presented modules over semiperfect rings
Louis H. Rowen.
Proc. Amer. Math. Soc. 97 (1986), 1-7
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 831374
A short proof of the existence of vector Euclidean algorithms
Helaman Ferguson.
Proc. Amer. Math. Soc. 97 (1986), 8-10
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 831375
Definable principal congruences and $R$-stable identities
G. E. Simons.
Proc. Amer. Math. Soc. 97 (1986), 11-15
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 831376
On certain groups of central type
Alberto Espuelas.
Proc. Amer. Math. Soc. 97 (1986), 16-18
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 831377
A note on a theorem of Perron
K. C. Prasad and M. Lari.
Proc. Amer. Math. Soc. 97 (1986), 19-20
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 831378
On a question of Feit
Pamela A. Ferguson and Alexandre Turull.
Proc. Amer. Math. Soc. 97 (1986), 21-22
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 831379
Boundary continuity of holomorphic functions in the ball
Frank Beatrous.
Proc. Amer. Math. Soc. 97 (1986), 23-29
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 831380
Factorization of measures and perfection
Wolfgang Adamski.
Proc. Amer. Math. Soc. 97 (1986), 30-32
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 831381
An orthonormal basis for $C[0,1]$ that is not an unconditional basis for $L^{p}[0,1],1<p̸= 2$
Robert E. Zink.
Proc. Amer. Math. Soc. 97 (1986), 33-37
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 831382
On Birkhoff quadrature formulas
A. K. Varma.
Proc. Amer. Math. Soc. 97 (1986), 38-40
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 831383
Poisson semigroups and singular integrals
Björn E. J. Dahlberg.
Proc. Amer. Math. Soc. 97 (1986), 41-48
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 831384
Tangential limits of starlike univalent functions
J. B. Twomey.
Proc. Amer. Math. Soc. 97 (1986), 49-54
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 831385
A nonlinear ergodic theorem for a reversible semigroup of nonexpansive mappings in a Hilbert space
Wataru Takahashi.
Proc. Amer. Math. Soc. 97 (1986), 55-58
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 831386
A property of the embedding of $c_{0}$ in $l_{∞}$
A. K. Snyder.
Proc. Amer. Math. Soc. 97 (1986), 59-60
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 831387
Second order differential equations with transcendental coefficients
John Rossi.
Proc. Amer. Math. Soc. 97 (1986), 61-66
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 831388
On the stability of almost convex functions
J. C. Parnami and H. L. Vasudeva.
Proc. Amer. Math. Soc. 97 (1986), 67-70
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 831389
Selfadjoint nonoscillatory second order linear $B^{∗}$-algebra differential equations
Manuel Lopez.
Proc. Amer. Math. Soc. 97 (1986), 71-74
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 831390
Similarity-invariant continuous functions on $\mathcal{L}(\mathcal{H})$
Domingo A. Herrero.
Proc. Amer. Math. Soc. 97 (1986), 75-78
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 831391
A note on elementary operators on the Calkin algebra
Janko Gravner.
Proc. Amer. Math. Soc. 97 (1986), 79-86
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 831392
Uniform differentiability, compactness, and $l^{1}$
Russell G. Bilyeu and Paul W. Lewis.
Proc. Amer. Math. Soc. 97 (1986), 87-92
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 831393
On weakly compact operators on spaces of vector valued continuous functions
Fernando Bombal.
Proc. Amer. Math. Soc. 97 (1986), 93-96
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 831394
Composition of linear fractional transformations in terms of tail sequences
Lisa Jacobsen.
Proc. Amer. Math. Soc. 97 (1986), 97-104
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 831395
An extremal problem for polynomials with a prescribed zero
Igor Ž. Milovanović.
Proc. Amer. Math. Soc. 97 (1986), 105-106
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 831396
An asymptotically nonexpansive commutative semigroup with no fixed points
Daryl Tingley.
Proc. Amer. Math. Soc. 97 (1986), 107-113
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 831397
Pole- and zero-free regions for analytic continued fractions
Hans-J. Runckel.
Proc. Amer. Math. Soc. 97 (1986), 114-120
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 831398
Existence results on the one-dimensional Dirichlet problem suggested by the piecewise linear case
M. Arias.
Proc. Amer. Math. Soc. 97 (1986), 121-127
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 831399
Complete metrics conformal to the hyperbolic disc
J. Bland and Morris Kalka.
Proc. Amer. Math. Soc. 97 (1986), 128-132
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 831400
Partitions and diamond
Pierre Matet.
Proc. Amer. Math. Soc. 97 (1986), 133-135
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 831401
Another counterexample in ANR theory
Jan van Mill.
Proc. Amer. Math. Soc. 97 (1986), 136-138
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 831402
On nonlinear evolution operators associated with some nonlinear dispersive equations
Shinnosuke Oharu and Tadayasu Takahashi.
Proc. Amer. Math. Soc. 97 (1986), 139-145
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 831403
Notes on smooth function germs on varieties
Shyūichi Izumiya and Sachiko Matsuoka.
Proc. Amer. Math. Soc. 97 (1986), 146-150
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 831404
Pseudofree representations and $2$-pseudofree actions on spheres
Erkki Laitinen and Paweł Traczyk.
Proc. Amer. Math. Soc. 97 (1986), 151-157
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 831405
Infinitely many knots with the same polynomial invariant
Taizo Kanenobu.
Proc. Amer. Math. Soc. 97 (1986), 158-162
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 831406
The normal extensions of subgroup topologies
Bradd Clark and Victor Schneider.
Proc. Amer. Math. Soc. 97 (1986), 163-166
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 831407
Points de continuité d’une fonction séparément continue
Gabriel Debs.
Proc. Amer. Math. Soc. 97 (1986), 167-176
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 831408
Perfect pre-images of collectionwise normal spaces
Peg Daniels.
Proc. Amer. Math. Soc. 97 (1986), 177-183
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 831409
A remark on the nonuniqueness of tangent cones
John E. Hutchinson and Michael Meier.
Proc. Amer. Math. Soc. 97 (1986), 184-185
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 831410
On the atomic decomposition of $H^{1}$ and interpolation
Robert Sharpley.
Proc. Amer. Math. Soc. 97 (1986), 186-188
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 831411


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia